# SDR SWAA2013021912845

- Difficulty date: February 18, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 33,077 hours, 22,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 5971447
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BULL NOSE EXIT SIGN FELL OFF.  REPLACED EXIT SIGN LENS, REF AMM.
